I've been suffering from accute priapism for the past 6 years. I have undergone numerous (30 or so, and painful too)check-ups and diagnoses, with different andrologists/urologists, but to no avail. I take "Androcur" pills to get along.
I get very painful erections during the night, punctually towards the end of every month. The pennis is very very rigid (more than the normal sexual intercourse errection) and cold. The pain extends from the anus (inclusive) through the base of the pennis up to its tip. And the lateral muscles of the pennis. When the erections occur, I can neither urinate nor stool and I have a great urge to vomit (not nausea, though!) and fart. I get several attacks per night, ie., as soon as I fall asleep again.
In order to let the erection go down (it takes 2/3 hours to go down) I have to get out of bed and WAKE up completely, ie., endure in some reasoning activity (such as write a document/report, play complex computer games, read, etc.) in the middle of the night. Musclar activities (gym, physical education, jogging, stretching, etc.) have no effect. Not even a cold bath! When I start farting it's good news: it means that the erection plus the excruciating pain is going reciding.
There are early warning signs before the attack: I am not able to stool 2/3 days before the attack. After the first night of attack, I take 2 pill of ANDROCUR 50 (it's a hormone, my urologist told me), one per day, and I get along until the end of the month for another massive priapism.
The last time I met my andrologist/urologist he sent me to an ematologist for blood tests and told me that he would have, meanwhile, confered with colleagues about my case during one of his numerous world medical conventions/conferences. The ematologist did no check-up but immediately excluded that my priapism could be blood-related (what about the mediterranean anemia, I asked ...). He asserted taht it was a hormone issue. My urologist has since (2 yrs. ago) given up.
Unfortunately, my urologist happens to be number one (ie., the best and most quoted) here in Italy: after him, there's nobody! Therefore, end of my endless search for medical help!
Can the WWW help me, please.
Dear De Sio,
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.